# SDR CA150505008

- Difficulty date: April 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 44,636 hours
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Cam
- Part number: 6937418502
- Condition: Sheared
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CLOSING MAIN ENTRANCE DOOR, THE UPPER AFT CRANK ROLLER CAM SHAFT SHEARED. THE SHEARED CRANK ROLLER CAM WAS REPLACED AND CHECKED IAW THE AMM. THE ACFT WAS RETURNED TO SERVICE.
